MathSciNet Relay Station
MathSciNet bibliographic data
MR2086807 46B45 (46B20)
Jamison, J. E.; Kamińska, A.; Lewicki, G. One-complemented subspaces of Musielak-Orlicz sequence spaces. J. Approx. Theory 130 (2004), no. 1, 1–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement